MathSciNet Relay Station
MathSciNet bibliographic data
MR1907151 34L15 (35Q40 47E05)
Schmid, Harald; Tretter, Christiane Singular Dirac systems and Sturm-Liouville problems nonlinear in the spectral parameter. J. Differential Equations 181 (2002), no. 2, 511–542.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement